Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Spherical functions on a $\mathfrak{p}$-adic Chevalley group


Author: I. G. Macdonald
Journal: Bull. Amer. Math. Soc. 74 (1968), 520-525
DOI: https://doi.org/10.1090/S0002-9904-1968-11989-5
MathSciNet review: 0222089
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. François Bruhat, Sur une classe du sous-groupes compacts maximaux des groupes de Chevalley sur un corps 𝔭-adique, Inst. Hautes Études Sci. Publ. Math. 23 (1964), 45–74 (French). MR 0179298
  • 2. R. Godement, Introduction aux travaux de A. Selberg, Sém, Bourbaki 9 (1956-1957).
  • 3. SigurÄ‘ur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • 4. N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of 𝔭-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 5–48. MR 0185016
  • 5. F. I. Mautner, Spherical functions over 𝔓-adic fields. I, Amer. J. Math. 80 (1958), 441–457. MR 0093558, https://doi.org/10.2307/2372794
  • 6. Ichirô Satake, Theory of spherical functions on reductive algebraic groups over 𝔭-adic fields, Inst. Hautes Études Sci. Publ. Math. 18 (1963), 5–69. MR 0195863
  • 7. Tsuneo Tamagawa, On Selberg’s trace formula, J. Fac. Sci. Univ. Tokyo Sect. I 8 (1960), 363–386. MR 0123633


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11989-5